MathSciNet Relay Station
MathSciNet bibliographic data
MR336796 (49 #1569) 60G15 (28A40)
Baker, Charles R. Zero-one laws for Gaussian measures on Banach space. Trans. Amer. Math. Soc. 186 (1973), 291–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement